# SDR AALA202109087160

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 60,181 hours, 27,381 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57252921
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING, LEFT HAND MAIN LANDING GEAR ACTUATOR ATTACHMENT ANCHORAGE FITTING BETWEEN WS 700 AND WS 1406, BETWEEN RIB 2 AND RIB 3. REPLACED ANCHORAGE FITTING PER EA 330353.
